MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR); DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR); DEFIBRILLATION LEAD
Model Number 7131/65
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the asymptomatic patient presented for surgery due to a routine generator change.It was noted that the right ventricular lead exhibited loss of capture and unacceptable thresholds.The lead was capped 07/10/2018 and replaced.The patient was stable before and after the procedure.

Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7749790
Report Number2017865-2018-11216
Device Sequence Number1703556
Product Code LWS
UDI-Device Identifier05414734505123
UDI-Public05414734505123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number7131/65
Device Lot Number2729845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1